My grandson has been on 10 mg. of Strattera for the past 4 weeks and he has had diarrhea, vomiting and stomach cramps every day since. He was in the ER last week because he was dehydrated and needed an IV. He has lost 3 lbs. this month and he cries a lot and isn't sleeping very well. In spite of this the doctor says it's not the Stratera (Strattera) causing it. What do you think? Has anyone had these side effects to this extreme. Will there be withdrawel symptoms if we just stop giving it to him?
He has also been diagnosed with autism-ppd and possible bi-polar.
He takes Risperdal 1.5 mg 3 x a day and Clonidine 2 mg. at bedtime. He has been taking these 2 drugs for over a year without side effects so I don't think they would suddenly cause all this.
I know these side effects can occur with Strattera but should they last this long?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.